# SDR EIA2006223

- Difficulty date: August 22, 2006
- Submitted: September 18, 2006
- Operation: Air carrier
- Aircraft: N477EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20784
- Aircraft time: 74,368 hours, 35,367 cycles
- Engine: Pwa JT9D7F
- Engine time: 888,364 hours, 19,964 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Sensor
- Part number: 7344441
- Part serial: 2158
- Condition: Malfunctioned
- Location: Total Temp
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

DURING DESCENT INTO EDF, FL90, FLIGHT CREW REPORTED FEELING RUMBLE IN AIRFRAME.  FLIGHT CREW NOTICE NR 4 ENGINE INDICATED N1 & N2 WERE LOWER THAN OTHER ENGINES.  ENGINE WOULD NOT RESPOND TO THROTTLE MOVEMENT, ENGINE SHUTDOWN.  PERFORMED EXTERNAL INSPECTION, ENG FUEL FILTER INSP, INSP EVC PT3/PS3 WATER TRAP, NO WATER, REPLACED TT2 SENSOR, PERFORMED EVC TRIM ENGINE RUN, OPS CHECK GOOD IAW MM 73-21-04 & 71-00-00 & 72-00-00.
